# SDR AALA20110303LHR01

- Difficulty date: March 3, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 80,352 hours, 12,697 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: Dirty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT SMOKE DETECTORS AT LAVS F1 AND M2 SOUNDED ONCE FOR 5 MINUTES.  DURING TAXI IN LAV F1 SOUNDED AGAIN, NO EVIDENCE OF SMOKE.  SMOKE DETECTORS CLEANED AND RE-INSTALLED.  OPS CHECK NORMAL.
